# SDR MASA200700157

- Difficulty date: March 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 30,141 hours, 26,271 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0328T
- Condition: Unknown
- Location: Nlg
- Part time: 6,689 hours, 6,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7475 ORD - REPORTED A GEAR DISAGREE AFTER TAKEOFF.  FERRIED THE PLANE TO IAD WHERE MAINTENANCE REMOVED AND REPLACED NLG SELECTOR VALVE..
